# SDR UALA2010121004512

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 76,124 hours, 12,251 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE REVERSER ISOLATION VALVE DISPLAYED AND REVERSER ISOLATION LIGHT ILLUMINATED DURING REVERSE THRUST.  REACTIVATED REVERSER. CLEANED CONNECTOR AT REVERSER ISOLATION VALVE. CHECKED OPERATION SEVERAL TIMES. REVERSER OPERATION NORMAL, NO FURTHER MESSAGES DISPLAYED OR FAULTS AT REVERSER CONTROL MODULE.
